# SDR ASOA20150730041

- Difficulty date: July 30, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 34,987 hours, 26,753 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 31,210 hours, 24,040 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN OIL ODOR COMING FROM NR 1 ENGINE BLEED.  MAINTENANCE R & R NR 1 ENGINE.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
